International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 1, Part A

Stability analysis of disease free equilibrium (DFE) state of a mathematical model of malaria disease in the presence of drug therapy and treatment


Author(s): E Azuaba, RA Azeez and RA Adewoye

Abstract: In this paper, we propose a mathematical model of malaria disease in the presence of drug therapy and treatment. We obtained the Disease Free Equilibrium (DFE) points and compute the effective reproduction number (Reff). The local and global stability of the DFE was analyzed using the approaches of Jacobian Matrix t analysis and Lyapunov function respectively. The local and global stability is asymptotically stable if Reff <1 and Reff < 1, and respectively. The effective reproduction number, drug therapy and treatment were numerically simulated and the results are presented in graphical form.

Pages: 01-13 | Views: 254 | Downloads: 42

Download Full Article: Click Here
How to cite this article:
E Azuaba, RA Azeez, RA Adewoye. Stability analysis of disease free equilibrium (DFE) state of a mathematical model of malaria disease in the presence of drug therapy and treatment. Int J Stat Appl Math 2020;5(1):01-13.
Call for book chapter
International Journal of Statistics and Applied Mathematics